# SDR UPS06147769

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP, BUZZER OK. T/S FOUND INDICATOR LIGHT ASSY 7WN BAD. R/R INDICATOR LIGHT PER A300 MM 52-73-11-04.
